# SDR IPXA09156827

- Difficulty date: July 19, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 850
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CABIN CARGO COMPARTMENT FLOORBOARD 251LJ HAS 2 AREAS WITH TEMP REPAIRS.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX B.
